# SDR 2006FA0000502

- Difficulty date: May 3, 2006
- Submitted: May 18, 2006
- Operation: General aviation
- Aircraft: N130GV
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 630
- Engine: Rroyce BR700710A110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1159SCH5019
- Part serial: 13301331
- Condition: Malfunctioned
- Location: Lt & Rt Wing
- Part time: 2,943 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, OPERATIONAL CHECK OF THE AILERON HARD OVER PROTECTION TEST.  BOTH LT AND RT AILERON HYD SHUT OFF CIRCUIT BREAKERS POPPED.  REPLACED RT AILERON , LT HYD SYSTEM SHUTOFF VALVE AND LT AILERON, LT HYD SYS SHUTOFF VALVE.  (K)
